RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2011, Volume 19, Number 2, Pages 7–11 (Mi timb146)  

This article is cited in 1 scientific paper (total in 1 paper)

The Jordan block structure of images of long root elements in modular representations of algebraic groups of types $B_n$ and $F_4$

M. V. Velichko

Belarusian State Pedagogical University

Abstract: For $p>2$ the Jordan block structure of images of long root elements in modular irreducible representations of algebraic groups of type $B_n$, $n>2$, and images of such elements in irreducible $p$-restricted representations of algebraic group of type $F_4$ with highest weight $m_1\omega_1+…+m_4\omega_4$ and $m_3<p-1$, in characteristic $p$ is described.

Full text: PDF file (164 kB)
References: PDF file   HTML file
UDC: 512.554.32
Received: 12.04.2011

Citation: M. V. Velichko, “The Jordan block structure of images of long root elements in modular representations of algebraic groups of types $B_n$ and $F_4$”, Tr. Inst. Mat., 19:2 (2011), 7–11

Citation in format AMSBIB
\Bibitem{Vel11}
\by M.~V.~Velichko
\paper The Jordan block structure of images of long root elements in modular representations of algebraic groups of types $B_n$ and~$F_4$
\jour Tr. Inst. Mat.
\yr 2011
\vol 19
\issue 2
\pages 7--11
\mathnet{http://mi.mathnet.ru/timb146}


Linking options:
  • http://mi.mathnet.ru/eng/timb146
  • http://mi.mathnet.ru/eng/timb/v19/i2/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. S. Busel, I. D. Suprunenko, “Blochnaya struktura obrazov regulyarnykh unipotentnykh elementov iz podsistemnykh simplekticheskikh podgrupp ranga $2$ v neprivodimykh predstavleniyakh simplekticheskikh grupp. I”, Matem. tr., 22:1 (2019), 68–100  mathnet  crossref
  • Труды Института математики
    Number of views:
    This page:165
    Full text:97
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020